Please use this identifier to cite or link to this item:
Title: 2-nerves for bicategories
Authors: Lack, S
Paoli, S
First Published: Jan-2008
Citation: K-THEORY, 2008, 38 (2), pp. 153-175
DOI Link: 10.1007/s10977-007-9013-2
ISSN: 0920-3036
eISSN: 1573-0514
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.